On Uniform Differentiability

Tom 56 / 2008

S. Rolewicz Bulletin Polish Acad. Sci. Math. 56 (2008), 231-237 MSC: Primary 46G05, 49J50. DOI: 10.4064/ba56-3-6

Streszczenie

We introduce the notion of uniform Fréchet differentiability of mappings between Banach spaces, and we give some sufficient conditions for this property to hold.

Autorzy

  • S. RolewiczInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8, P.O. Box 21
    00-956 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek